An intermediate value theorem in ordered Banach spaces

Volume 98 / 2010

Gerd Herzog Annales Polonici Mathematici 98 (2010), 63-69 MSC: 47H07, 47J20. DOI: 10.4064/ap98-1-4


We prove an intermediate value theorem for certain quasimonotone increasing functions in ordered Banach spaces, under the assumption that each nonempty order bounded chain has a supremum.


  • Gerd HerzogInstitut für Analysis
    Universität Karlsruhe
    D-76128 Karlsruhe, Germany

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image